We establish the uniqueness of fundamental solutions to the -Laplacian equation
defined for , . We derive from this result the asymptotic behaviour of nonnegative solutions with finite mass, i.e. such that . Our methods also apply to the porous medium equation
giving new and simpler proofs of known results. We finally introduce yet another method of proving asymptotic results based on the idea of asymptotic radial symmetry. This method can be useful in dealing with more general equations.
Cite this article
Shoshana Kamin, Juan Luis Vázquez, Fundamental Solutions and Asymptotic Behaviour for the -Laplacian Equation. Rev. Mat. Iberoam. 4 (1988), no. 2, pp. 339–354DOI 10.4171/RMI/77